What causes patch on my thigh of small red dots? - Online Doctor Chats
hi I have had s patch on my thigh of small red dots come up they are no painfull or itch at the moment I only see them a couple of hours ago tho would you have any ideas what it may be thanks
do u have any ideas?
please give me a moment
let me go through the query and the image
I have gone through them both
it seems like a simple alleric reaction or contact dermatitis
Are you there?
have you tried any treatment for it?
contact dermatitis could it be focalitis
are you asking about folliculitis?
or what about herpys
no, it does not seem like folliculitis
It is definitely something not that is significant
It is just a minor skin reaction to an allergen or external substance
It should be gone soon
DO U RECOMEND ANY THING ON IT HOW LONG SHOULD I WAIT BEFOR SEEING A DOCTOR?
It should be available over the counter for you
This is also available over the counter
Please wait for 5 to 7 days
It should subside by then
If it doesn't or if it increases by then, then you could see a doctor
I am sure, this is nothing serious and you will recovery quickly from it
sorry to be a pain but I am so nervous that is could be an std what are the chances of it bing an std?
The chances are less than 1%
I do not think it is an STD
DO you have any other such lesion anywhere on your body?
Have you had a high risk exposure recently?
don't no about high rish but i had sex with a condom and oral with out a condom 3weeks ago
no no where else
all right, it does not seem to be high risk exposure
Also, it does not look like any of the typical STDs like herpes or syphilis
Please be relaxed about this
if it was herpys would it be painful now
How long have you been sexually active?
about 7 years
Yes, herpes lesions are very painful
is that as soon as they show?
this is not an STD
be rest assured about it
ok then im am so worried and cant see a doc for another week they are fully booked
no need to see a doctor now
You could wait
in fact, with the treatment I have suggested, it should be gone in a week
And there should be no need for you to see a doctor
ok then i am taking limocyclining for ance can i take this other tablets with this
Could you please spell the drug name again?
seems like it is incorrect
yes i am terrible speller
i don't know how to spell it sorry
oh, that's fine
But I have suggested you cetrizine for 3 days - it should not cause any harm or drug reaction with your current drug
So, you can go ahead and take the tablets together
There should not be a problem with it
OK THANKS BUT YOU REALLY DONT THINK IT IS AN STD
No, I am sure about my opinion
It is not STD in my view
ok just to be certain herpys would be painfull from the first time they show? correct.
Exactly, you are correct
they are painful at all stages starting from the beginning
Please ask me any more doubts or queries that you may have
thanks for your help i really hope ur right
I am sure about it that I am right
Thank you too for consulting me here
ok thanks and u are a fully quantified doc right just never done this on the internet before
Yes, I am
In fact, I have done a course on STDs from WHO
ok then where abouts are u located in the uk
do u work in a hospital
No, I am not in UK
I am in India
I work full time for healthcareMagic
I also have experience working is STD field for 2 years
I have seen lots of cases
Hence, I am pretty sure of my opinion
Take care of your health
Do not worry unnecessarily
thanks i really hope u are right
Related questions you may be interested in
Recent questions on